# SDR PG92002F00004

- Difficulty date: September 27, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N3895D
- Make and model: Bell 206L-1
- Aircraft serial: 45590
- Engine: Allsn 250C30P
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Scavenge Pump
- Part number: 23008586
- Condition: Failed
- Location: Oil System
- Part time: 13,366 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING OPERATIONS, AIRCRAFT HAD FLUCTUATING OIL PRESSURE AND TORQUE.  PILOT LANDED AIRCRAFT AND CALLED MAINTENANCE.  MECHANIC INSPECTED AIRCRAFT AND PERFORMED GROUND RUN.  MECHANIC DETERMINED THAT ENGINE OIL SCAVENGE PUMP WAS NOT SENDING ADEQUATE AMOUNT OF OIL TO SYSTEM.
